# SDR DALA2020060402449

- Difficulty date: June 3, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 59,411 hours, 19,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXIT SIGN LIGHT INOP. ALL INTERIOR EXIT AND AISLE LIGHTS ASSOC W/ BP M11490 AT SEAT 41ABC INOP, BUT EXTERIOR SLIDE LIGHT (FLOOD LT) WORKS. REPLCD CHARGER/BATT. R/R FUSES ON M11490 IAW AMM 33-51. OPS CK GOOD.
